advertisement
Question
Posted by: Li | 2010-01-07

Continuous spotting

I have been using Triphasil for almost 2 years now. And I recently tried to skip my period by skipping the placebo pills. The first few days I did not get my period but then I got it eventually. I did not stop taking the pills. It has been 8 days since I got my period and I am still spotting throughout the day. Is this normal? What can I do to make it stop? I am very frustrated. I have never had my period longer than 5 days. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It often does not work well to try to skip periods on Triphasil because of the different concentrations of hormones in the different pills. This is probaby the cause for the spotting. Ther best thing now is just to carry on with the Pills and it will stop in due course.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-01-11

It often does not work well to try to skip periods on Triphasil because of the different concentrations of hormones in the different pills. This is probaby the cause for the spotting. Ther best thing now is just to carry on with the Pills and it will stop in due course.

Best wishes

Reply to gynaedoc
Posted by: Li | 2010-01-07

I am 21 years old.

Reply to Li

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement